# SDR YENA2024011800072

- Difficulty date: January 17, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N2086J
- Make and model: Airbus A321-271N
- Aircraft serial: 10032
- Aircraft time: 11,726 hours, 3,387 cycles
- System (JASC): 2565 · Escape Slide
- Part: Harness
- Part number: UNKNOWN
- Condition: Misrouted
- Location: R1 Slide Bustle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1329, GUA-JFK. 'R1 DOOR SIDE SLIDE WILL NOT ARM; UPON INSPECTION OF R1 DOOR SLIDE BUSTLE FOUND HARNESS ROUTED AROUND GIRT BAR CAUSING INTERFERENCE ADJUSTED HARNESS IAW AMM 25-62-44 OK FOR SVC R1 DOOR ARMING NORMAL.'
